Homogenization of neumann boundary data with fully nonlinear operator

Sunhi Choi, Inwon C. Kim, Ki Ahm Lee

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


In this paper we study periodic homogenization problems for solutions of fully nonlinear PDEs in half-spaces with oscillatory Neumann boundary data. We show the existence and uniqueness of the homogenized Neumann data for a given half-space. Moreover, we show that there exists a continuous extension of the homogenized slope as the normal of the half-space varies over "irrational" directions.

Original languageEnglish (US)
Pages (from-to)951-972
Number of pages22
JournalAnalysis and PDE
Issue number4
StatePublished - 2013


  • Boundary layer
  • Fully nonlinear elliptic PDE
  • Homogenization
  • Neumann boundary data
  • Viscosity solutions

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics


Dive into the research topics of 'Homogenization of neumann boundary data with fully nonlinear operator'. Together they form a unique fingerprint.

Cite this